# SDR 20000911SH008

- Difficulty date: August 28, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Aircraft: PPPSD
- Make and model: Airbus A310-322
- Aircraft serial: 437
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Corroded
- Location: Rt Wing Pylon
- Part time: 50,412 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE C/W A DETAILED VISUAL INSPECTION OF THE RIGHT PYLON SPIGOT BALL JOINT HOLE AS DIRECTED BY A310 MPD TASK NR 545017-02-1, CORROSION WAS NOTED.  AFTER CORROSION REMOVAL, THE SPIGOT BALL JOINT HOLE EXCEEDED THE ALLOWABLE LIMITS AS SPECIFIED IN SB A310-54-2019.  INSTALLATION OF NEW STAINLESS FITTINGS PER SB A310-54-2020, CONSTITUES CORRECTIVE ACTION AND TERMINATION OF REPETATIVE INSPECTIONS.  (X)
